# SDR FDEA202211163021

- Difficulty date: November 16, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AKC75397
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE AFT L/H LOWER EDGE AEA HAS EA GOUGES ON AFT RIB JUST ABOVE LOWER SUPPORT   49-026 REPLACED FRAME SECTION AT TAILCONE AFT L/H EDGE AREA ON AFT RIB JUST ABOVE LOWER   SUPPORT IAW DWG AKC7539, SRM 53-00-00-2R AND SRM 51-31-01-0G.
